EFFERALGAN ODIS 500 mg. 8 tablets

UPSA
EFFERALGAN ODIS 500 mg. 8 tablets
€ 8.00
Add to Cart
Ingredients:
Active substance:
Microencapsulated with ethylcellulose paracetamol ............ 540.50 mg
Corresponding amount of paracetamol ............ 500.00 mg
 
Excipients: anhydrous citric acid, sodium hydrogen carbonate, sorbitol, anhydrous sodium carbonate, thickened sucrose, crospovidone, sodium benzoate, orange flavoring, aspartame, acesulfame potassium.
 
formulation
Dispersible tablet. Box of 1 tube 8 tablets Pharmacotherapeutic class
Analgesic, antipyretic (drug to relieve pain and lower meMnepamypama) (N: Central nervous system).
 
Cases in which it applies this medicine
This medicine contains acetaminophen. It is intended for the treatment of mild to moderate pain and / or fever, - headache, influenza-like illness, toothaches, muscular pain, menstrual pain. This medicinal product is intended for adults only. Read carefully the section "How to take EFFERALGANODIS 500 mg". There are other medicines containing paracetamol for children under 50 kg. Consult with your doctor.
 
Cases in which this medicine should not be used
EFFERALGANODIS 500 mg, dispersible tablets should be taken in the following cases:
• a known allergy to paracetamol, 
• severe liver disease
• phenylketonuria (hereditary disease detected at birth), as this medicine contains aspartame,
• because it contains sorbitol, this drug should not be taken in cases of fructose intolerance (hereditary metabolic disease).
This medicine should never be taken in combination with sodium polystyrene sulfate (Kayexalate). unless your doctor recommends otherwise.
 
Special warnings and precautions
warnings:
Consult your doctor immediately in case of overdose or accidental acceptance of extremely high dose. In case of severe liver or kidney disease, you should consult with your doctor before taking acetaminophen. Inform your doctor if you consume 3 or more alcoholic drinks a day. In this case the risk of liver damage when concomitant administration of paracetamol is greater.
This medicine contains acetaminophen. Other medicines containing this substance. Do not combine
such drugs do not exceed the recommended daily dose (see section "How to take
EFFERALGANODIS 500 mg ").
 
Precautions for use:
• If pain persists for more than five days, or temperature more than 3 days, or if the drug is effective enough or show any other symptom, do not continue treatment without consulting your doctor.
• This medicine contains 39 mg sodium per tablet which should be taken into account by those following a diet low in salt.
This medicinal product contains 0.62 mg of potassium per tablet which should be taken into account in daily consumption.
• Because it contains sucrose, this product is contraindicated in case of fructose intolerance, in malabsorption of glucose and galactose in the case of shortage of sucrose-isomaltase.
• Because it contains sorbitol, this product is contraindicated 8 cases of fructose intolerance.
• Because it contains glucose, this product is contraindicated in malabsorption of glucose and galactose.
Tell your doctor eighth case of renal failure. If your doctor prescribes an analysis of uric acid in the blood or blood sugar, you should inform them that you are taking this medicine.
 
Pregnancy and lactation
Under normal conditions of use, paracetamol can be taken during pregnancy and lactation. Consult your doctor before taking any medicine.
 
Effects on ability to drive and use machines
no
 
 
List of excipients well known effect:
aspartame (a source of phenylalanine (£ 951)), sorbitol, sodium (sodium hydrogen carbonate, anhydrous sodium carbonate, sodium benzoate), potassium, sucrose, glucose.
Sodium content: 39 mg in each tablet.
 
Interaction with other drugs
To avoid potential interactions between various drugs, in particular sodium polystyrene sulfate (Kayexalate), (due to the presence of sorbitol), you should always inform your doctor if you are taking any other medicines, even when that drug is taken without medical prescription.
 
How should be taken EFFERALGANODIS 500 mg dispersible tablet?
This medicine is intended for adults.
• Adults: The maximum daily dose is 3000 mg paracetamol per day, ie 6 tablets of 500 mg daily. The usual dose is one tablet of 500 mg in one dose, and the dose was repeated if necessary after an interval of at least 4 hours, without exceeding the maximum dose of 6 tablets per day. In cases of severe pain or fever, two tablets of 500 mg, the dose was repeated if necessary after an interval of at least 4 hours, but should not exceed 6 tablets per day.
Regular consumption eliminates fluctuations in the degree of pain or temperature.
In adults, an interval of at least 4 hours between doses. In case of severe kidney disease (severe renal insufficiency) interval between doses should be at least 8 hours. Orally. Place the tablet on your tongue until it melts. Take the tablets without water.
If you feel that the effect of EFFERALGANODIS 500 mg dispersible tablet is too strong or too weak j, tell your doctor.
If you are taking more than necessary EFFERALGANODIS 500 mg, tell a doctor. If you forget to take EFFERALGANODIS 500 mg, do not take a double dose to make up for a forgotten individual dose.
Consequences of stopping EFFERALGANODIS 500 mg were observed.
 
 
Undesirable effects
Like all other medicines, EFFERALGANODIS 500 mg dispersible tablets can have side effects:
In rare cases may occur skin rash or allergic reaction. If this happens, stop taking it immediately and tell your doctor.
• In extremely rare cases, changes in the results of laboratory tests, causing the need for regular blood samples: eg. abnormally low levels of certain 8i-led blood cells (platelets) possibly leading to bleeding from the nose and gums. If this occurs, consult a doctor.
Tell your doctor about any side effects not mentioned in this leaflet.
 
storage
Store at temperatures below 30 ° C in a dry place. Keep away from children. Do not use after the expiry date stated on the packaging.
€ 8.00
Add to Cart
Close